A new family of high regularity elements
Version of Record online: 26 MAY 2010
Copyright © 2010 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 28, Issue 1, pages 1–16, January 2012
How to Cite
Sun, J. (2012), A new family of high regularity elements. Numer. Methods Partial Differential Eq., 28: 1–16. doi: 10.1002/num.20601
- Issue online: 23 NOV 2011
- Version of Record online: 26 MAY 2010
- Manuscript Accepted: 17 MAR 2010
- Manuscript Received: 6 NOV 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!